Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Training of specialists-mathematicians started in the YSU in 1924, in the physical - mathematical subsection of Social Science Department which became Physical-mathematical Department in 1993.:
>
G. Gevorkyan , L. Akopyan
Uniqueness Theorems for Multiple Franklin Series Converging over Rectangles
2021 | Article
Mathematical Notes, 2021, N 109, p. 206-218
On a problem for an elastic infinite sheet strengthened by two parallel stringers with finite lengths through adhesive shear layers (Կպչուն սահքի շերտերի միջոցով երկու զուգահեռ վերջավոր երկարությամբ ստրինգերներով ուժեղացված առաձգական անվերջ սալի համար մի խնդրի մասին)
2020 | Article
ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2020, հ. 54, #3, էջ 153-164
|
M. V. Belubekyan , A. A. Papyan
Vibrations of piezoelectric layer of class 6 mm with rigidly clamped and free edges under initial conditions (Սկզբանական պայմաններով 6 mm դասի պյեզոէլեկտրիկ շերտի տատանումները, կոշտ ամրակցված և ազատ եզրերի դեպքում)
2020 | Article
ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2020, հ. 54, #3, էջ 146-152
|
S. S. Davidov , D. Shahnazaryan, S. Alvrtsyan
Invertible binary algebras principally isotopic to a group
2020 | Article
Asian-European Journal of Mathematics, vol.13, N6,2020, 2050118 (10 pages), DOI: 10.1142/S1793557120501181
S. S. Davidov , D. Shahnazaryan
Hyperidentities with permutations leading to the isotopy of invertible binary algebras to a group
2020 | Article
Quasigroups and Related Systems, 28(2020), 47-52
S. S. Davidov , D. Shahnazaryan
Hyperidentities with permutations leading to the linearity of invertible binary algebras
2020 | Article
Вестник Российско-Армянского Университета: Физико-математические и естественные науки, 1(2020), 17-26
S. S. Davidov , D.Shahnazaryan
Hyperidentities with permutations in invertible binary algebras
2020 | Article
Armen. J. Math., V.12, N. 12(2020), pp. 1–21.
Kh. A. Khachatryan , S.M. Andriyan
“On Solvability of one Class of Nonlinear Integral Equations on Whole Line with Two Monotone Nonlinearities”
2020 | Article
P-Adic Num Ultrametr Anal Appl 12, no. 4, pp. 259–275

https://link.springer.com/article/10.1134/S2070046620040019
Хачатур Хачатрян , А. С. Петросян
“О разрешимости одного класса интегральных уравнений типа Гаммерштейна-Немыцкого на всей прямой с монотонной нелинейностью”
2020 | Article
Международная школа мо- лодых ученых Моделирование и оптимизация сложных систем (Россия, г. Суздаль, 3-8 июля), Мате- матический институт им. В.А. Стеклова РАН, Владимирский государственный университет им. А.Г. и Н.Г. Столетовых и Московский государственный университет им. М.В. Ломоносова, 2020, 140-140, http://agora.guru.ru/display.php?conf=diff-2020.
“Интегральные уравнения Гаммерштейна-Немыцкого и их применение в газовой динамике”
2020 | Article
Международная школа молодых ученых Моделирование и оптимизация сложных систем (Россия, г. Суздаль 3-8 июля), Математический институт им. В.А. Стеклова РАН, Владимирский го- сударственный университет им. А.Г. и Н.Г. Столетовых и Московский государственный университет им. М.В. Ломоносова, 2020, 5-5, http://agora.guru.ru/display.php?conf=diff-2020.